Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An extension of Osgood's oscillation theorem for a nonlinear differential equation


Author: Choy-Tak Taam
Journal: Proc. Amer. Math. Soc. 5 (1954), 705-715
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0067286-9
MathSciNet review: 0067286
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. F. Osgood, On a theorem of oscillation, Bull. Amer. Math. Soc. vol. 25 (1919) pp. 216-221. MR 1560178
  • [2] C. T. Taam, The boundedness of the solutions of a differential equation in the complex domain, Pacific Journal of Mathematics vol. 2 (1952) pp. 643-654. MR 0052613 (14:646c)
  • [3] Z. Butlewski, Sur les intégrates d'une équation différentielle du second ordre, Mathematica (Cluj) vol. 12 (1936) pp. 36-48.
  • [4] E. J. McShane, Integration, Princeton, 1947.
  • [5] W. Leighton, Bounds for the solutions of a second order linear differential equation, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 190-191. MR 0030071 (10:708g)
  • [6] E. L. Ince, Ordinary differential equations, New York, 1944. MR 0010757 (6:65f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0067286-9
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society